# SDR ASOA2015100613905

- Difficulty date: October 6, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 30,262 hours, 28,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FLOOR CLIP BETWEEN RBL 9 AND OTBD SIDE AT BS 280.  COMPLIED WITH EC/TC REO 601R-53-11-923 01.
